|cholesterol and drug side effects
Apr 11, 2002
Dr., My mother recently tested HIV+. She is a 52 year old woman who is already taking Zocor for her cholesterol which is 308. She also has to take premarin. Now she is also taking a cocktail which I know includes veramune. My concern is that all these medications are too much for her. She is having severe side effects and said she had bile in her mouth and has had fever for 2 days upwards of 100. Considering her previous medical conditions and her age, what is the best route of action for her? I am extremely worried.
| Response from Dr. Boyle
I think the best route of action is for her to immediately call her doctor and discuss her problems. These symptoms may indicate liver toxicity of nevirapine, which in some patinets can be life-threatening, and which is more common in women. they may also indicate other problems, and she needs to be evaluated promptly.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Balls After Breast Sucking Sign Of HIV AIDS
- Painful Ejaculation After Touching Used Condom Worried I Have HIV
- Painful Urination After Licking Penis Worried I Have HIV
- Red Eyes After Vaginal Sex Condom Broke Worried I Have HIV
- Tingling In Feet After Anal Sex Condom Broke Worried I Have HIV
- Vaginal Discharge After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.